# SDR SWAA2021111725215

- Difficulty date: October 1, 2021
- Submitted: November 17, 2021
- Operation: Air carrier
- Aircraft: N774SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27882
- Aircraft time: 69,284 hours, 41,071 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BILGE AREA; FLOOR-PANEL SPLICE AT STA#727D+5; SPOTS OF CORROSION. DOT#208-16<REMOVED CORROSION AT AFT CARGO BILGE AREA FLOOR PANEL SPLICE AT STA 727.5 CORROSION IS ALL THE WAY THROUGH THE TEE IS OUT OF LIMITS IAW B737-7 SRM 51-10-02-0G-0 CORROSION OUT OF LIMITS RECEIVED NEW TEE IT WILL BE INSTALLED ON WORK CARD TTG8Q004ECQV
